# SDR ARWA990705

- Difficulty date: July 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N345JW
- Make and model: Doug DC-8-63
- Aircraft serial: 46042
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Card
- Condition: Malfunctioned
- Location: Gear Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MIA - FLT 9038 - DURING GEAR RETRACTION, GOT DOOR NOT LATCHED LIGHT.  FOLLOWED DOOR NOT LATCHED LIGHT CHECKLIST.  DID NOT SOLVE PROBLEM.  RETURNED TO MIAMI.  RERACKED PROXIMITY CARD J-12 AND J-13.  INDICATION OF GEAR DOOR WARNING.  OPS CHECKED NORMAL IAW 32-10-00.  ACCOMPLISHED GEAR SWING.  OPS CHECK NORMAL, VARIOUS TIMES IAW 32-20-0.  (X)
